# SDR 2004UALA00766

- Difficulty date: August 14, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 20,851 hours, 7,448 cycles
- Engine: Iae V2527A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT TANK PUMP NR 2 ECAM, NR 1 PUMP WAS PREVIOUSLY DEFERRED.  THE LEFT WING TANK NR 2 FUEL BOOST PUMP WAS INOPERATIVE.  REPLACED LEFT WING TANK FUEL NR 2 FUEL BOOST PUMP.  OPERATIONS CHECK NORMAL.
